Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Im about to really loose it.

Posted by Pandabear on February 11, 2004, at 21:58:29

In reply to Re: Im about to really loose it. Pandabear, posted by Crooked Heart on February 11, 2004, at 12:36:35

so now..since my doc has me trying out Seroquel..does anyone know if it really causes cataracts? Im reading horrible things about this drug and Im scared to death of it...i dont want this to mess with my health..I dont even think i need the medicine but my doctor seems to think i do for sleeping and anxiety and obsessing...??? im so nervous about taking it..


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Pandabear thread:310266
URL: http://www.dr-bob.org/babble/psycho/20040211/msgs/312276.html